RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2002, Volume 73, Pages 162–236 (Mi into115)  

This article is cited in 11 scientific papers (total in 11 papers)

Smooth manifolds over local algebras and Weil bundles

V. V. Shurygin


Full text: PDF file (12008 kB)

English version:
Journal of Mathematical Sciences (New York), 2002, 108:2, 249–294

Bibliographic databases:

UDC: 514.763.36

Citation: V. V. Shurygin, “Smooth manifolds over local algebras and Weil bundles”, Geometry – 7, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 73, VINITI, Moscow, 2002, 162–236; J. Math. Sci. (New York), 108:2 (2002), 249–294

Citation in format AMSBIB
\Bibitem{Shu02}
\by V.~V.~Shurygin
\paper Smooth manifolds over local algebras and Weil bundles
\inbook Geometry~--~7
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2002
\vol 73
\pages 162--236
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887820}
\zmath{https://zbmath.org/?q=an:1007.58001}
\transl
\jour J. Math. Sci. (New York)
\yr 2002
\vol 108
\issue 2
\pages 249--294
\crossref{https://doi.org/10.1023/A:1012848404391}


Linking options:
  • http://mi.mathnet.ru/eng/into115
  • http://mi.mathnet.ru/eng/into/v73/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Bushueva, “Weil functors and product-preserving functors on the category of parameter-dependent manifolds”, Russian Math. (Iz. VUZ), 49:5 (2005), 11–18  mathnet  mathscinet  zmath
    2. V. V. Shurygin (Jr.), “Radiance obstructions for smooth manifolds over Weil algebras”, Russian Math. (Iz. VUZ), 49:5 (2005), 67–79  mathnet  mathscinet  zmath
    3. M. A. Malakhaltsev, V. V. Shurygin, “A. P. Norden — vydayuschiisya sovetskii geometr”, Trudy geometricheskogo seminara, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2005, 5–15  mathnet
    4. G. N. Bushueva, “Funktory tipa Veilya na kategorii mnogoobrazii, zavisyaschikh ot parametrov”, Trudy geometricheskogo seminara, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2005, 37–49  mathnet
    5. V. E. Fomin, V. V. Shurygin, “Ocherk nauchnoi i pedagogicheskoi deyatelnosti A. P. Shirokova”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 130–152  mathnet  zmath
    6. F. R. Gainullin, V. V. Shurygin, “Golomorfnye tenzornye polya i lineinye svyaznosti na kasatelnom rassloenii vtorogo poryadka”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2009, 36–50  mathnet
    7. N. I. Manina, A. Ya. Sultanov, “Infinitesimal affine transformations of the second order tangent bundle with horizontal lift connection”, Russian Math. (Iz. VUZ), 55:9 (2011), 52–57  mathnet  crossref  mathscinet
    8. A. Ya. Sultanov, “Holomorphic Affine Vector Fields on Weil Bundles”, Math. Notes, 91:6 (2012), 847–850  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. S. K. Zubkova, V. V. Shurygin, “Transversal Lie jets and holomorphic geometric objects on transverse bundles”, Russian Math. (Iz. VUZ), 60:5 (2016), 70–74  mathnet  crossref  isi
    10. G. A. Sultanova, “O razmernostyakh algebr Li avtomorfizmov v kasatelnykh rassloeniyakh so svyaznostyu polnogo lifta nad proektivno-evklidovoi bazoi”, Dalnevost. matem. zhurn., 16:1 (2016), 83–95  mathnet  elib
    11. A. Ya. Sultanov, O. A. Monakhova, “Affinnye preobrazovaniya v rassloeniyakh”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 48–88  mathnet  mathscinet
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:297
    Full text:133

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020